# SDR CALA2019062210996

- Difficulty date: June 18, 2019
- Submitted: June 22, 2019
- Operation: Air carrier
- Aircraft: N36207
- Make and model: Boeing 737824
- Aircraft serial: 30579
- Aircraft time: 61,875 hours, 22,054 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A11202
- Condition: Cracked
- Location: Bs 480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FRAME AT STA 480 LH FRAME CRACKED BETWEEN STR 8 AND STR 9 IN REF EA 5310-04716 REV I OP 2. REPAIRED CRACKED FRAME PER EA 5310-04716 REV I OP 2 FIG 3 ADD EMP:U236064 VERIFIED INSPECTION
